# SDR 02FDEA00069

- Difficulty date: January 26, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 73,097 hours, 18,785 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, Z
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TEST ALL MAIN LANDING GEAR TIRES BLEW (10) EA.
